Alert archive / Tennessee / Wind Advisories in 2020

Wind Advisory 19, NWS Morristown, TN

November 14, 202029 counties in Tennessee; 7 counties in Virginia

NWS Morristown, TN issued this wind advisory at Nov 14, 2020, 4:04 AM EST for 29 counties in Tennessee; 7 counties in Virginia. It took effect at Nov 15, 2020, 12:00 AM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2020, 4:04 AM EST (09:04 UTC)
In effect from
Nov 15, 2020, 12:00 AM EST
Expired
Nov 15, 2020, 6:54 PM EST
In force
19 hr
Issued by
NWS Morristown, TN
All 36 counties

Anderson County, TN, Bledsoe County, TN, Blount County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Johnson County, TN, Knox County, TN, Loudon County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Morgan County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Unicoi County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.1 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1780 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

369 
WWUS74 KMRX 140904
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
404 AM EST Sat Nov 14 2020

TNZ041-043-045-047-072-074-087-142000-
/O.NEW.KMRX.WI.Y.0019.201115T0500Z-201115T1800Z/
Cocke Smoky Mountains-Southeast Greene-Unicoi-Southeast Carter-
Blount Smoky Mountains-Sevier Smoky Mountains-Southeast Monroe-
Including the cities of Hartford, Cedar Creek, Erwin, Unicoi, 
Limestone Cove, Hampton, Cades Cove, Elkmont, Gatlinburg, Citico,
and Coker Creek
404 AM EST Sat Nov 14 2020

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM EST
SUNDAY...

* WHAT...South winds 15 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Cocke Smoky Mountains, Southeast Greene County, Unicoi
  County, Southeast Carter County, Blount Smoky Mountains, Sevier
  Smoky Mountains, Southeast Monroe County in Tennessee.

* WHEN...From midnight tonight to 1 PM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TD
8 follow-up statements
813 
WWUS74 KMRX 142020
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
320 PM EST Sat Nov 14 2020

TNZ041-043-072-074-151000-
/O.UPG.KMRX.WI.Y.0019.201115T0500Z-201115T1800Z/
/O.NEW.KMRX.HW.W.0008.201115T0800Z-201115T2000Z/
Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains-
Sevier Smoky Mountains-
Including the cities of Hartford, Cedar Creek, Cades Cove, 
Elkmont, and Gatlinburg
320 PM EST Sat Nov 14 2020

...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 3 PM EST SUNDAY...

* WHAT...South winds 25 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Mountains and Foothills of Cocke Smoky Mountains, 
  Southeast Greene, Blount Smoky Mountains and Sevier Smoky 
  Mountains Counties.

* WHEN...From 3 AM to 3 PM EST Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Isolated power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TNZ018-VAZ002-151000-
/O.EXB.KMRX.WI.Y.0019.201115T0800Z-201115T2000Z/
Johnson-Wise-
Including the cities of Doeville, Mountain City, Neva, 
Shady Valley, Trade, Laurel Bloomery, Big Stone Gap, Norton, 
Wise, Coeburn, Appalachia, and Pardee
320 PM EST Sat Nov 14 2020

...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM EST SUNDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...In Tennessee, Johnson County. In Virginia, Wise County.

* WHEN...From 3 AM to 3 PM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TNZ045-047-087-151000-
/O.EXT.KMRX.WI.Y.0019.201115T0800Z-201115T2000Z/
Unicoi-Southeast Carter-Southeast Monroe-
Including the cities of Erwin, Unicoi, Limestone Cove, Hampton, 
Citico, and Coker Creek
320 PM EST Sat Nov 14 2020

...WIND ADVISORY NOW IN EFFECT FROM 3 AM TO 3 PM EST SUNDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Mountains and Foothills of Cocke Smoky Mountains, 
  Southeast Greene County, Unicoi County, Southeast Carter County,
  Blount Smoky Mountains, Sevier Smoky Mountains, Southeast 
  Monroe County in Tennessee.

* WHEN...From 3 AM to 3 PM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
452 
WWUS74 KMRX 150805 AAA
NPWMRX

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Morristown TN
305 AM EST Sun Nov 15 2020

TNZ041-043-072-074-152000-
/O.CON.KMRX.HW.W.0008.000000T0000Z-201115T2000Z/
Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains-
Sevier Smoky Mountains-
Including the cities of Hartford, Cedar Creek, Cades Cove, 
Elkmont, and Gatlinburg
305 AM EST Sun Nov 15 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...South winds 25 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Mountains and Foothills of Cocke Smoky Mountains, 
  Southeast Greene, Blount Smoky Mountains and Sevier Smoky 
  Mountains Counties.

* WHEN...From 3 AM to 3 PM EST Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Isolated power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TNZ012>014-035-VAZ001-006-008-152000-
/O.EXA.KMRX.WI.Y.0019.201115T0800Z-201115T2000Z/
Scott-Campbell-Claiborne-Morgan-Lee-Russell-Washington-
Including the cities of Big South Fork National, Oneida, 
Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle,
La Follette, Elk Valley, Jellico, White Oak, Caryville, 
Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, 
Harrogate-Shawanee, Clairfield, Howard Quarter, Pine Orchard, 
High Point, Petros, Rose Hill, Hansonville, Lebanon, Dye, 
Castlewood, Honaker, Rosedale, Benhams, Bristol VA, and Abingdon
305 AM EST Sun Nov 15 2020

...WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...In Tennessee the counties of Scott, Campbell, Claiborne
  and Morgan of the northern Cumberland Plateau and the southwest
  Virginia counties of Lee, Russell and Washington.

* WHEN...From 3 AM to 3 PM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TNZ018-045-047-087-VAZ002-152000-
/O.CON.KMRX.WI.Y.0019.000000T0000Z-201115T2000Z/
Johnson-Unicoi-Southeast Carter-Southeast Monroe-Wise-
Including the cities of Doeville, Mountain City, Neva, 
Shady Valley, Trade, Laurel Bloomery, Erwin, Unicoi, 
Limestone Cove, Hampton, Citico, Coker Creek, Big Stone Gap, 
Norton, Wise, Coeburn, Appalachia, and Pardee
305 AM EST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Mountains and Foothills of Johnson County, Unicoi
  County, southeast Carter and southeast Monroe County Tennessee.
  Also for the higher elevations of Wise County in southwest 
  Virginia.

* WHEN...From 3 AM to 3 PM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
765 
WWUS74 KMRX 151334
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
834 AM EST Sun Nov 15 2020

TNZ041-043-072-074-152000-
/O.CON.KMRX.HW.W.0008.000000T0000Z-201115T2000Z/
Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains-
Sevier Smoky Mountains-
Including the cities of Hartford, Cedar Creek, Cades Cove, 
Elkmont, and Gatlinburg
834 AM EST Sun Nov 15 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...South winds 25 to 40 mph with gusts up to 70 mph 
  expected.

* WHERE...Mountains and Foothills of Cocke Smoky Mountains, 
  Southeast Greene, Blount Smoky Mountains and Sevier Smoky 
  Mountains Counties.

* WHEN...From 3 AM to 3 PM EST Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Isolated power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TNZ012>014-018-035-045-047-087-VAZ001-002-006-008-152000-
/O.CON.KMRX.WI.Y.0019.000000T0000Z-201115T2000Z/
Scott-Campbell-Claiborne-Johnson-Morgan-Unicoi-Southeast Carter-
Southeast Monroe-Lee-Wise-Russell-Washington-
Including the cities of Big South Fork National, Oneida, 
Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle,
La Follette, Elk Valley, Jellico, White Oak, Caryville, 
Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, 
Harrogate-Shawanee, Clairfield, Howard Quarter, Doeville, 
Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, 
Pine Orchard, High Point, Petros, Erwin, Unicoi, Limestone Cove, 
Hampton, Citico, Coker Creek, Rose Hill, Big Stone Gap, Norton, 
Wise, Coeburn, Appalachia, Pardee, Hansonville, Lebanon, Dye, 
Castlewood, Honaker, Rosedale, Benhams, Bristol VA, and Abingdon
834 AM EST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...In Tennessee the counties of Scott, Campbell, 
  Claiborne and Morgan of the northern Cumberland Plateau and 
  the southwest Virginia counties of Lee, Russell and Washington.

* WHEN...From 3 AM to 3 PM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
142 
WWUS74 KMRX 151419
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
919 AM EST Sun Nov 15 2020

TNZ041-043-072-074-152000-
/O.CON.KMRX.HW.W.0008.000000T0000Z-201115T2000Z/
Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains-
Sevier Smoky Mountains-
Including the cities of Hartford, Cedar Creek, Cades Cove, 
Elkmont, and Gatlinburg
919 AM EST Sun Nov 15 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...South winds 25 to 40 mph with gusts up to 70 mph 
  expected.

* WHERE...Mountains and Foothills of Cocke Smoky Mountains, 
  Southeast Greene, Blount Smoky Mountains and Sevier Smoky 
  Mountains Counties.

* WHEN...From 3 AM to 3 PM EST Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Isolated power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TNZ015>017-036>040-042-044-046-067>071-073-081>086-VAZ005-152000-
/O.EXA.KMRX.WI.Y.0019.000000T0000Z-201115T2000Z/
Hancock-Hawkins-Sullivan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Northwest Greene-Washington-Northwest Carter-
Roane-Loudon-Knox-Jefferson-Northwest Blount-North Sevier-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-Scott-
Including the cities of Evanston, Sneedville, Treadway, 
Kyles Ford, Mooresburg, Kingsport, Bristol TN, South Holston Dam,
Oak Ridge, Clinton, Maynardville, Norris Lake, Paulette, 
Rose Hill, Sharps Chapel, Luttrell, Bean Station, Alpha, 
Morristown, Russellville, Bybee, Newport, Greeneville, 
Johnson City, Elizabethton, Harriman, Eagle Furnace, Rockwood, 
Bradbury, Fairview, Kingston, Oliver Springs, Lenoir City, 
Loudon, Bearden, Knoxville, Lake Forest, Jefferson City, 
Strawberry Plains, Chestnut Hill, Dandridge, White Pine, 
Maryville, Alcoa, Harrisburg, Kodak, McMahan, Sevierville, 
Seymour, Pigeon Forge, Cagle, Dunlap, Cartwright, Lone Oak, 
Old Cumberland, Palio, Melvine, Mount Crest, Pikeville, Brayton, 
Dayton, Evensville, Old Washington, Grandview, Spring City, 
Big Spring, Athens, Clear Water, Dentville, Etowah, Sweetwater, 
Madisonville, Bullet Creek, and Hiltons
919 AM EST Sun Nov 15 2020 /819 AM CST Sun Nov 15 2020/

...WIND ADVISORY IN EFFECT UNTIL 3 PM EST /2 PM CST/ THIS
AFTERNOON...

* WHAT...South winds 15 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Most of east Tennessee and southwest Virginia.

* WHEN...From 3 AM to 3 PM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TNZ012>014-018-035-045-047-087-VAZ001-002-006-008-152000-
/O.CON.KMRX.WI.Y.0019.000000T0000Z-201115T2000Z/
Scott-Campbell-Claiborne-Johnson-Morgan-Unicoi-Southeast Carter-
Southeast Monroe-Lee-Wise-Russell-Washington-
Including the cities of Big South Fork National, Oneida, 
Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle,
La Follette, Elk Valley, Jellico, White Oak, Caryville, 
Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, 
Harrogate-Shawanee, Clairfield, Howard Quarter, Doeville, 
Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, 
Pine Orchard, High Point, Petros, Erwin, Unicoi, Limestone Cove, 
Hampton, Citico, Coker Creek, Rose Hill, Big Stone Gap, Norton, 
Wise, Coeburn, Appalachia, Pardee, Hansonville, Lebanon, Dye, 
Castlewood, Honaker, Rosedale, Benhams, Bristol VA, and Abingdon
919 AM EST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...In Tennessee the counties of Scott, Campbell, 
  Claiborne and Morgan of the northern Cumberland Plateau and 
  the southwest Virginia counties of Lee, Russell and Washington.

* WHEN...From 3 AM to 3 PM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
327 
WWUS74 KMRX 151426
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
926 AM EST Sun Nov 15 2020

TNZ041-043-072-074-152000-
/O.CON.KMRX.HW.W.0008.000000T0000Z-201115T2000Z/
Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains-
Sevier Smoky Mountains-
Including the cities of Hartford, Cedar Creek, Cades Cove, 
Elkmont, and Gatlinburg
926 AM EST Sun Nov 15 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WHAT...South winds 25 to 40 mph with gusts up to 70 mph 
  expected.

* WHERE...Mountains and Foothills of Cocke Smoky Mountains, 
  Southeast Greene, Blount Smoky Mountains and Sevier Smoky 
  Mountains Counties.

* WHEN...Until 3 PM EST Today.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Isolated power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TNZ012>018-035>040-042-044>047-067>071-073-081>087-VAZ001-002-005-
006-008-152000-
/O.CON.KMRX.WI.Y.0019.000000T0000Z-201115T2000Z/
Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-Johnson-Morgan-
Anderson-Union-Grainger-Hamblen-Northwest Cocke-Northwest Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-North Sevier-Sequatchie-Bledsoe-
Rhea-Meigs-McMinn-Northwest Monroe-Southeast Monroe-Lee-Wise-
Russell-
Including the cities of Big South Fork National, Oneida, 
Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle,
La Follette, Elk Valley, Jellico, White Oak, Caryville, 
Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, 
Harrogate-Shawanee, Clairfield, Howard Quarter, Evanston, 
Sneedville, Treadway, Kyles Ford, Mooresburg, Kingsport, 
Bristol TN, South Holston Dam, Doeville, Mountain City, Neva, 
Shady Valley, Trade, Laurel Bloomery, Pine Orchard, High Point, 
Petros, Oak Ridge, Clinton, Maynardville, Norris Lake, Paulette, 
Rose Hill, Sharps Chapel, Luttrell, Bean Station, Alpha, 
Morristown, Russellville, Bybee, Newport, Greeneville, 
Johnson City, Erwin, Unicoi, Limestone Cove, Elizabethton, 
Hampton, Harriman, Eagle Furnace, Rockwood, Bradbury, Fairview, 
Kingston, Oliver Springs, Lenoir City, Loudon, Bearden, 
Knoxville, Lake Forest, Jefferson City, Strawberry Plains, 
Chestnut Hill, Dandridge, White Pine, Maryville, Alcoa, 
Harrisburg, Kodak, McMahan, Sevierville, Seymour, Pigeon Forge, 
Cagle, Dunlap, Cartwright, Lone Oak, Old Cumberland, Palio, 
Melvine, Mount Crest, Pikeville, Brayton, Dayton, Evensville, 
Old Washington, Grandview, Spring City, Big Spring, Athens, 
Clear Water, Dentville, Etowah, Sweetwater, Madisonville, 
Bullet Creek, Citico, Coker Creek, Big Stone Gap, Norton, Wise, 
Coeburn, Appalachia, Pardee, Hiltons, Hansonville, Lebanon, Dye, 
Castlewood, Honaker, Rosedale, Benhams, Bristol VA, and Abingdon
926 AM EST Sun Nov 15 2020 /826 AM CST Sun Nov 15 2020/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST /2 PM CST/ THIS
AFTERNOON...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Much of east Tennessee and southwest Virginia.

* WHEN...Until 3 PM EST Today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
679 
WWUS74 KMRX 151908
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
208 PM EST Sun Nov 15 2020

TNZ041-043-072-074-160000-
/O.CAN.KMRX.HW.W.0008.000000T0000Z-201115T2000Z/
/O.EXB.KMRX.WI.Y.0019.000000T0000Z-201116T0000Z/
Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains-
Sevier Smoky Mountains-
Including the cities of Hartford, Cedar Creek, Cades Cove, 
Elkmont, and Gatlinburg
208 PM EST Sun Nov 15 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Cocke Smoky Mountains, Southeast Greene, Blount Smoky 
  Mountains and Sevier Smoky Mountains Counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TNZ081>087-152015-
/O.CAN.KMRX.WI.Y.0019.000000T0000Z-201115T2000Z/
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-
208 PM EST Sun Nov 15 2020 /108 PM CST Sun Nov 15 2020/

...WIND ADVISORY IS CANCELLED...

For the rest of today, west winds between 10 and 20 mph with gusts
to 25 mph can be expected.

$$

TNZ012>018-035>040-042-044>047-067>071-073-VAZ001-002-005-006-008-
160000-
/O.EXT.KMRX.WI.Y.0019.000000T0000Z-201116T0000Z/
Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-Johnson-Morgan-
Anderson-Union-Grainger-Hamblen-Northwest Cocke-Northwest Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-North Sevier-Lee-Wise-Russell-
Including the cities of Big South Fork National, Oneida, 
Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle,
La Follette, Elk Valley, Jellico, White Oak, Caryville, 
Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, 
Harrogate-Shawanee, Clairfield, Howard Quarter, Evanston, 
Sneedville, Treadway, Kyles Ford, Mooresburg, Kingsport, 
Bristol TN, South Holston Dam, Doeville, Mountain City, Neva, 
Shady Valley, Trade, Laurel Bloomery, Pine Orchard, High Point, 
Petros, Oak Ridge, Clinton, Maynardville, Norris Lake, Paulette, 
Rose Hill, Sharps Chapel, Luttrell, Bean Station, Alpha, 
Morristown, Russellville, Bybee, Newport, Greeneville, 
Johnson City, Erwin, Unicoi, Limestone Cove, Elizabethton, 
Hampton, Harriman, Eagle Furnace, Rockwood, Bradbury, Fairview, 
Kingston, Oliver Springs, Lenoir City, Loudon, Bearden, 
Knoxville, Lake Forest, Jefferson City, Strawberry Plains, 
Chestnut Hill, Dandridge, White Pine, Happy Valley, Maryville, 
Alcoa, Harrisburg, Kodak, McMahan, Sevierville, Seymour, 
Pigeon Forge, Big Stone Gap, Norton, Wise, Coeburn, Appalachia, 
Pardee, Hiltons, Hansonville, Lebanon, Dye, Castlewood, Honaker, 
Rosedale, Benhams, Bristol VA, and Abingdon
208 PM EST Sun Nov 15 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...South winds 15 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Much of east Tennessee and southwest Virginia.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
342 
WWUS74 KMRX 152010
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
310 PM EST Sun Nov 15 2020

TNZ012>018-035>047-067>074-VAZ001-002-005-006-008-160000-
/O.CON.KMRX.WI.Y.0019.000000T0000Z-201116T0000Z/
Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-Johnson-Morgan-
Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Lee-Wise-Russell-
Including the cities of Big South Fork National, Oneida, 
Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle,
La Follette, Elk Valley, Jellico, White Oak, Caryville, 
Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, 
Harrogate-Shawanee, Clairfield, Howard Quarter, Evanston, 
Sneedville, Treadway, Kyles Ford, Mooresburg, Kingsport, 
Bristol TN, South Holston Dam, Doeville, Mountain City, Neva, 
Shady Valley, Trade, Laurel Bloomery, Pine Orchard, High Point, 
Petros, Oak Ridge, Clinton, Maynardville, Norris Lake, Paulette, 
Rose Hill, Sharps Chapel, Luttrell, Bean Station, Alpha, 
Morristown, Russellville, Bybee, Newport, Hartford, Greeneville, 
Cedar Creek, Johnson City, Erwin, Unicoi, Limestone Cove, 
Elizabethton, Hampton, Harriman, Eagle Furnace, Rockwood, 
Bradbury, Fairview, Kingston, Oliver Springs, Lenoir City, 
Loudon, Bearden, Knoxville, Lake Forest, Jefferson City, 
Strawberry Plains, Chestnut Hill, Dandridge, White Pine, 
Happy Valley, Maryville, Alcoa, Cades Cove, Harrisburg, Kodak, 
McMahan, Sevierville, Seymour, Pigeon Forge, Elkmont, Gatlinburg,
Big Stone Gap, Norton, Wise, Coeburn, Appalachia, Pardee, 
Hiltons, Hansonville, Lebanon, Dye, Castlewood, Honaker, 
Rosedale, Benhams, Bristol VA, and Abingdon
310 PM EST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...South winds 15 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Much of east Tennessee and southwest Virginia.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
102 
WWUS74 KMRX 152354
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
654 PM EST Sun Nov 15 2020

TNZ012>018-035>047-067>074-VAZ001-002-005-006-008-160100-
/O.CAN.KMRX.WI.Y.0019.000000T0000Z-201116T0000Z/
Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-Johnson-Morgan-
Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Lee-Wise-Russell-
654 PM EST Sun Nov 15 2020

...WIND ADVISORY IS CANCELLED...

Winds have weakened to below advisory levels this evening, thus 
the advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Nov 14, 1:08 AM EST, 2 hours 56 minutes earlier.

Area forecast discussion, Nov 14, 1:08 AM EST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Morristown TN
108 AM EST Sat Nov 14 2020

.UPDATE...
FOR 06Z AVIATION.

&&

.DISCUSSION...

Cool and fair night. No update to forecasts at this time.

GC

&&

.AVIATION...
06Z TAF DISCUSSION.

Mostly clear skies tonight and Saturday as High pressure to
continue. Drier airmass will keep fog risk low so VFR conditions
through the period.|

TD

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             69  55  67  40  63 /   0  10  40   0   0
Knoxville McGhee Tyson Airport, TN  66  51  65  37  58 /   0  10  50   0   0
Oak Ridge, TN                       66  51  65  36  59 /   0  10  50   0   0
Tri Cities Airport, TN              65  47  63  34  55 /   0  10  60   0   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
Hazardous weather outlook, Nov 13, 3:10 PM EST, 12 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
310 PM EST Fri Nov 13 2020

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-142015-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
310 PM EST Fri Nov 13 2020 /210 PM CST Fri Nov 13 2020/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Wind gusts of up to 30 mph in the valley to 45 mph in the higher
mountain elevations will be likely early Sunday morning into
Sunday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time.

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 3:20 PM ESTHigh Wind WarningMRXBlount, Cocke, Greene, Sevier23 hr

Nearby

Wind Advisories in Tennessee, 2020Wind Advisories in Virginia, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.